Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

On acyclicity of the solutions set for operator equations

Annotation

A question of acyclicity of a fixed-points set of a completely continuous mapping depending from a parameter, is studied; the feature of this parameter is that if its values are close, than our mapping has only one fixed points.

Keywords

cogomologies of Alexander-Spanier; fixed points; completely continues mappings.

Full-text in one file

Download

UDC

517.988.6

Pages

690-691

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.